# SDR SWIA2020012147946

- Difficulty date: December 20, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD CLIP AT RBL9 FS 280 PART# 601R31113-58 IS CRACKED.         (C-CHECK)   RO:1/17/2020REMOVED, REPLACED AND INSTALLED NEW CLIP P/N 601R31113-58 AT FS 280 RBL 9 REF BOMBARDIER REO.
